# SDR SCNA20140210022

- Difficulty date: January 23, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 40,841 hours, 23,306 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 441DR UNDER SIDE HAS MULTIPLE AREAS WITH SURFACE CORROSION.  REPAIRED PANEL 441DR.
